# SDR SIMA201812030002

- Difficulty date: November 30, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N836AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145635
- Aircraft time: 35,237 hours, 30,854 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 15823
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAST 3 EMERGENCY LIGHT STRIPS INOP-C/A-REMOVED AND REPLACED #4 BATT AND CHARGER AND #6 INVERTER IAW EMB 140 AMM 33-50-11 AND W/C 33-700-19. OPS CHK GOOD. INVERTER P/N 7824-1 (6), EMERGENCY LIGHTING BATTERY P/N 2013-1A S/N 104958
